# SDR VNAA2025050800029

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00193853 DISCREPANCY: R/H MLG WHEEL WELL HYDRAULIC BRACKET JUST INBOARD OF F.S. 797.00 WING ATTACH FITTING IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED BRACKET I.A.W. CRJ700 SRM 51-41-02-001-001-A01.
